# SDR USAA2011102000006

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 69,433 hours, 31,340 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED A LOUD HUMMING NOISE COMING FROM DOOR 2-R.  MAINTENANCE FOUND DOOR SLIDE RETAINING STRAP CLOSED IN DOOR - REMOVED AND STOWED STRAP.
